# SDR SWAA117711

- Difficulty date: November 4, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 85,773 hours, 52,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND RT OVERWING EMERGENCY EXIT LIGHT ASSY INOP.  RELAMPED PER MM.
